# SDR AWXA9500748

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND CORROSION AROUND FASTENER HOLES OF FLOOR BEAM UPPER 'T' CAP, BS 986.5 RBL 18.  REMOVED AND REPLACED 'T' CAP PER SRM 53-70-12, FIGURE 1.  (M)
